# SDR LR7A06003

- Difficulty date: March 3, 2006
- Submitted: March 18, 2006
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 37,402 hours, 22,583 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 36001519
- Condition: Cracked
- Location: Bs 598
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'B-3' CHECK PER HB7201, FOUND 5 INCH VERTICAL CRACK NR 3 TRUSS MOUNT INBOARD UPPER FLANGE AT FS598, WL280-284, CWS178.5.  REPLACED TRUSS MOUNT IAW SMP583 51-60 & 51-70, N/R 2033.
